American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 73 found      Go to page: 1 2 3

[31] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. PII Asymptotics on the canonical six-rays. real-valued case. Math. Surveys Monogr. 128 (2006) 349-372.
Book volume table of contents   
View Article: PDF

[32] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. PIII equation, an overview. Math. Surveys Monogr. 128 (2006) 435-441.
Book volume table of contents   
View Article: PDF

[33] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Asymptotic solutions of the second Painlev\'e equation in the complex plane. Direct monodromy problem approach. Math. Surveys Monogr. 128 (2006) 233-259.
Book volume table of contents   
View Article: PDF

[34] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. PII Quasi-linear stokes phenomenon. Math. Surveys Monogr. 128 (2006) 373-434.
Book volume table of contents   
View Article: PDF

[35] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Inverse monodromy problem and Riemann-Hilbert factorization. Math. Surveys Monogr. 128 (2006) 97-132.
Book volume table of contents   
View Article: PDF

[36] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Systems of linear ordinary differential equations with rational coefficients. Elements of the general theory. Math. Surveys Monogr. 128 (2006) 39-63.
Book volume table of contents   
View Article: PDF

[37] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Monodromy theory and special functions. Math. Surveys Monogr. 128 (2006) 65-95.
Book volume table of contents   
View Article: PDF

[38] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Canonical four-rays. Singular solutions of the SG-PIII. Math. Surveys Monogr. 128 (2006) 479-493.
Book volume table of contents   
View Article: PDF

[39] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Canonical four-rays. Real-valued solutions of SG-PIII. Math. Surveys Monogr. 128 (2006) 459-477.
Book volume table of contents   
View Article: PDF

[40] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. The isomonodromy method. Math. Surveys Monogr. 128 (2006) 161-218.
Book volume table of contents   
View Article: PDF

[41] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. PII Asymptotics on the canonical six-rays. The purely imaginary case. Math. Surveys Monogr. 128 (2006) 297-348.
Book volume table of contents   
View Article: PDF

[42] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Painlev\'e Transcendents. Math. Surveys Monogr. 128 (2006) MR MR2264522.
Book volume table of contents   

[43] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Asymptotics in the complex plane of the SG-PIII transcendent. Math. Surveys Monogr. 128 (2006) 495-510.
Book volume table of contents   
View Article: PDF

[44] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Isomonodromy deformations. The Painlev\'e equations. Math. Surveys Monogr. 128 (2006) 133-159.
Book volume table of contents   
View Article: PDF

[45] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. B\"acklund transformations. Math. Surveys Monogr. 128 (2006) 219-229.
Book volume table of contents   
View Article: PDF

[46] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Asymptotic solutions of the second Painlev\'e equation in the complex plane. Inverse monodromy problem approach. Math. Surveys Monogr. 128 (2006) 261-295.
Book volume table of contents   
View Article: PDF

[47] Miran Cerne and Manuel Flores. Generalized Ahlfors functions. Trans. Amer. Math. Soc. 359 (2007) 671-686. MR 2255192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Florence Scalas. Poisson integrals associated to Dunkl operators for dihedral groups. Proc. Amer. Math. Soc. 133 (2005) 1713-1720. MR 2120249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] A. Cantón. On smoothness of symmetric mappings II. Proc. Amer. Math. Soc. 133 (2005) 103-113. MR 2085159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Filippo Bracci. Fixed points of commuting holomorphic mappings other than the Wolff point. Trans. Amer. Math. Soc. 355 (2003) 2569-2584. MR 1974004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Asymptotics for orthogonal polynomials. Courant Lecture Notes 3 (2000) 181-235.
Book volume table of contents
View Article: PDF

[52] Orthogonal polynomials. Courant Lecture Notes 3 (2000) 37-56.
Book volume table of contents
View Article: PDF

[53] Riemann-Hilbert problems. Courant Lecture Notes 3 (2000) 1-12.
Book volume table of contents
View Article: PDF

[54] Jacobi operators. Courant Lecture Notes 3 (2000) 13-35.
Book volume table of contents
View Article: PDF

[55] Random matrix theory. Courant Lecture Notes 3 (2000) 89-127.
Book volume table of contents
View Article: PDF

[56] Percy Deift. Orthogonal Polynomials and Random Matrices: A Riemann-Hilbert Approach. Courant Lecture Notes 3 (2000) MR MR1677884.
Book volume table of contents

[57] Continued fractions. Courant Lecture Notes 3 (2000) 57-87.
Book volume table of contents
View Article: PDF

[58] Equilibrium measures. Courant Lecture Notes 3 (2000) 129-180.
Book volume table of contents
View Article: PDF

[59] Universality. Courant Lecture Notes 3 (2000) 237-257.
Book volume table of contents
View Article: PDF

[60] Xavier Tolsa. Principal values for the Cauchy integral and rectifiability. Proc. Amer. Math. Soc. 128 (2000) 2111-2119. MR 1654076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 73 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia